このエントリーをはてなブックマークに追加
ID 57721
JaLCDOI
フルテキストURL
Thumnail 73_6_543.pdf 1.85 MB
著者
Kubo, Asuka Department of anesthesiology, National Hospital Organization Iwakuni Clinical Center
Shimizu, Kazuyoshi Department of Anesthesiology and Resuscitology, Okayama University Hospital
Kuroda, Kosuke Department of Anesthesiology and Resuscitology, Okayama University Hospital
Kanazawa, Tomoyuki Department of Anesthesiology and Resuscitology, Okayama University Hospital
Kobayashi, Motomu Department of Anesthesiology and Resuscitology, Okayama University Hospital Kaken ID
Morimatsu, Hiroshi Department of Anesthesiology and Resuscitology, Okayama University Hospital Kaken ID
抄録
We here report that a 71-year-old Japanese woman with a history of anaphylaxis induced by muscle relaxants had local anesthetic systemic toxicity (LAST) following an abdominal surgery under general anesthesia with combined spinal-epidural anesthesia without muscle relaxants. The total dosages of local anesthetics reached 0.67 mg/kg of ropivacaine and 11.5 mg/kg of lidocaine over 12.5 h to obtain sufficient muscle relaxation for surgery. Regional anesthesia is useful in cases in which muscle relaxants are to be avoided during a surgery. However, especially for a patient with risk factors and prolonged surgery, precautions should be taken to prevent LAST.
キーワード
muscle relaxant-induced anaphylaxis
local anesthetic systemic toxicity
epidural anesthesia
abdominal surgery
Amo Type
Case Report
発行日
2019-12
出版物タイトル
Acta Medica Okayama
73巻
6号
出版者
Okayama University Medical School
開始ページ
543
終了ページ
546
ISSN
0386-300X
NCID
AA00508441
資料タイプ
学術雑誌論文
言語
English
著作権者
CopyrightⒸ 2019 by Okayama University Medical School
論文のバージョン
publisher
査読
有り
PubMed ID
Web of Science KeyUT